# SDR DHL2004803541

- Difficulty date: April 22, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: L/E Slot
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD SLOT L/E UPPER SKIN CORRODED AT XILD 42.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DWG V43-R03, ED EDV43-3.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21, SRM 51-3-0 PG 1.  TRIMMED OUT DAMAGED AREA IAW DWG V43-R03, ED EDV43-3.  PERFORMED NDT INSPECTION IAW NDT SPM PART 6-10-01.001.  FABRICATED FILLER (AL 7075-T6 0.063) AND DOUBLER (AL 7075-T6 0.071) IAW DWG V43-R03, ED EDV43-3.  CLEANED, TREATED AND PRIMED AREA, DOUBLER AND FILLER INTERNAL PART IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW ED EDV43-3, DWG V43-R03, SRM 51-1-21 PG 1M, SRM 51-3-0 PG 1, SRM 51-1-20D PG 9.
